# SDR 2013F00079

- Difficulty date: March 9, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,868 hours, 41,397 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Weak
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PA PHONE AUDIBLE VERY LOW, PA PHONE HAS ECHO VERY LOW AUDIBLE.
